# SDR SIMA1282

- Difficulty date: May 7, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N241AE
- Make and model: Saab 340B
- Aircraft serial: 340B241
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 6226190113
- Part serial: 2392
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

JFK - FLT 5019 - FIRST OFFICERS ADI LOST AHARS AFTER TAKEOFF FOLLOWED AOM.  TROUBLESHOT AND FOUND RIGHT AHARS COMPUTER DEFECTIVE.  REMOVED AND REPLACED RIGHT AHARS COMPUTER IAW SAAB 340 AMM 34-21-05.  OPS CHECK GOOD, AIRCRAFT RETURN TO SERVICE.  (M)
